Please use this identifier to cite or link to this item:
Title: LINEs and gypsy-like retrotransposons in Hordeum species
Authors: Vershinin, AV
Druka, A
Kleinhofs, A
Alkhimova, AG
Heslop-Harrison, JS
First Published: 2002
Citation: PLANT MOLECULAR BIOLOGY, 2002, 49 (1), pp. 1-14
DOI Link: 10.1023/A:1014469830680
ISSN: 0167-4412
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.